Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 201, NWS North Platte, NE

July 10, 2020Blaine County, Custer County, Loup County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2020, 3:59 PM CDT for Blaine County, Custer County, Loup County, Nebraska. It was in force for 46 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2020, 3:59 PM CDT (20:59 UTC)
Expired
Jul 10, 2020, 4:45 PM CDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.0 in
Wind
70.0 mph

Counties Blaine County, NE, Custer County, NE, Loup County, NE

The radar

The North Platte radar (KLNX), 97 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 4:00 PM CDTTSTM WND GST 1004 Nw Gates, NESPOTTER ESTIMATES 100 MPH WIND GUST. DELAYED REPORT. TIME ESTIMATE FROM RADAR.
Jul 10, 4:12 PM CDTTSTM WND GST 703 E Gates, NEPUBLIC REPORTED WINDS OF AT LEAST 70 MPH.
Jul 10, 4:15 PM CDTHAIL 0.25E Gates, NEABOUT 5 MILES OF CORN WAS SHREDDED BY LARGE HAIL AND DAMAGING WINDS
Jul 10, 4:15 PM CDTHAIL 0.25E Gates, NEABOUT 5 MILES OF CORN WAS SHREDDED BY LARGE HAIL AND DAMAGING WINDS.
Jul 10, 4:36 PM CDTNON-TSTM WND GST 682 N Broken Bow, NEKBBW ASOS
Jul 10, 4:36 PM CDTNON-TSTM WND GST 682 N Broken Bow, NEKBBW ASOS.
Jul 10, 4:40 PM CDTTSTM WND GST 742 N Broken Bow, NEKBBW ASOS
Jul 10, 4:40 PM CDTTSTM WND GST 742 N Broken Bow, NEKBBW ASOS.
Jul 10, 4:40 PM CDTTSTM WND GST 752 N Broken Bow, NEKBBW ASOS
Jul 10, 4:40 PM CDTTSTM WND GST 752 N Broken Bow, NEKBBW ASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 757 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
757 J/kg
Mixed-layer CIN
-320 J/kg
Mixed-layer LCL
1542 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

706 
WUUS53 KLBF 102059
SVRLBF
NEC009-041-115-102145-
/O.NEW.KLBF.SV.W.0201.200710T2059Z-200710T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
359 PM CDT Fri Jul 10 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southern Loup County in north central Nebraska...
  Northeastern Custer County in central Nebraska...
  Southeastern Blaine County in north central Nebraska...

* Until 445 PM CDT.

* At 358 PM CDT, a severe thunderstorm was located 7 miles north of
  Victoria Springs State Recreation Area, or 15 miles south of
  Brewster, moving southeast at 20 mph.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Taylor, Sargent, Anselmo, Comstock, Berwyn, Victoria Springs State 
  Recreation Area, Weissert, Westerville, Milburn, Walworth, 
  Wescott, Kent Diversion Dam State Wildlife Management Area, 
  Almeria, Divide Hill and Gates.

This includes the following highways...
 Highway 183 between mile markers 96 and 125.
 Highway 2 between mile markers 249 and 264, and between mile markers
284 and 291.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4128 9946 4171 10000 4189 9977 4176 9922
      4157 9921
TIME...MOT...LOC 2058Z 305DEG 16KT 4173 9980 

HAIL...2.00IN
WIND...70MPH
 
$$

Jacobs
1 follow-up statement
626 
WWUS53 KLBF 102111
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
411 PM CDT Fri Jul 10 2020

NEC009-041-115-102145-
/O.CON.KLBF.SV.W.0201.000000T0000Z-200710T2145Z/
Loup NE-Custer NE-Blaine NE-
411 PM CDT Fri Jul 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN LOUP...NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE
COUNTIES...

At 409 PM CDT, a severe thunderstorm was located near Victoria
Springs State Recreation Area, or 17 miles south of Brewster, moving
southeast at 20 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and golf ball size hail.

SOURCE...Radar indicated.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Taylor, Sargent, Anselmo, Comstock, Berwyn, Victoria Springs State 
Recreation Area, Gates and Almeria.

This includes the following highways...
 Highway 183 between mile markers 96 and 125.
 Highway 2 between mile markers 252 and 263, and between mile markers
284 and 291.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4128 9946 4168 9996 4187 9970 4176 9922
      4157 9921
TIME...MOT...LOC 2109Z 305DEG 16KT 4170 9974 

HAIL...1.75IN
WIND...80MPH
 
$$

Jacobs

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:34 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jul 10, 12:34 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1234 PM CDT Fri Jul 10 2020

.SHORT TERM...(Today through Saturday)
Issued at 410 AM CDT Fri Jul 10 2020

Concerns in the short-term revolve around the potential for two
rounds of thunderstorms Friday afternoon and evening with the threat
for severe weather during either. Period begins with generally zonal
flow as an upper-level ridge continues to strengthen across the
southern Rockies. Isolated to widely scattered rain and weak
convection continue to percolate across the area, mainly over the
Panhandle region. This is occurring within an area of
strengthening h85 flow associated with the LLJ. The focus and
maximized convergence will shift north into South Dakota as we
approach sunrise, thus limiting the potential for any additional
development through the morning hours. Weak echoes are struggling
out near Scottsbluff as they encounter stronger capping the
further east they progress. Am more concerned about seeing stuff
north of Pine Ridge turn more to the southeast and approach the
northern tier of counties over the next few hours. Thinking this
potential is fairly low given both the expected veering and
weakening of the LLJ with time orientation of instability gradient
that is more west-to-east along and just north of the NE/SD
border. Will continue to monitor.

The ridge axis remains just west of the region with a northern
stream shortwave rounding this feature across the northern Rockies.
With the mid-level flow compressed between the strengthening ridge
and the approaching shortwave, flow aloft will increase with h5
winds approaching 40 knots. Low-level southerly flow has been in
place for a few days now, helping maintain a humid airmass across
much of the area. Indeed, morning dew point values are in the 50s
and 60s with upper 60s not too far south in Kansas. With partly to
mostly sunny skies today, will see another warm day with h85
temperatures ranging from the low 30s in the far west to low 20s in
the east. This will translate to temperatures nearing 100 west of
Highway 61 to the upper 80s east of Highway 83. With dew points
expected to climb back into the upper 60s today, we'll see heat
index values climb into the mid to upper 90s with the area of
greatest concern being generally along Highway 83 into much of
southwest Nebraska. Thunderstorm chances increase through the
afternoon and into the evening hours. Steep mid-level lapse rates
are already in place with upstream soundings from Thursday evening
at DNR and RIW indicating an EML that extends well west of the
region. This will allow high instability to develop, with MLCAPE
values exceeding 3500 j/kg. As alluded to previously, strong mid-
level will be in place helping contribute to sufficient deep-layer
shear for organized severe weather. The potential first round will
develop by early afternoon off the higher elevations of southeast
Montana/western South Dakota as moist upslope flow coincident with
the first of two passing shortwaves moves over the area. This
activity should move east-southeast with time, following the h7
thermal gradient, and approach portions the area by mid-to-late
afternoon. Given the steering flow aloft and direction of shear
vectors, general thoughts are areas most prone to these storms will
be generally northeast of a North Platte to Merriman line. Mid-level
lapse rates of around 8 C/km and 0-6km BWD of nearly 50 knots thanks
to low level southerly flow will foster an environment supporting of
supercells capable of large hail and damaging wind gusts. Given
DCAPE values exceeding 1500 j/kg and max 0-3km theta-e differences
of -20 C, cannot rule out a few significant damaging wind gust
reports. As for hail, while the more impressive lapse rates remain
north of the area, SBLI values approaching -10 and such strong shear
suggest the potential for a few hail reports exceeding 2",
especially for areas generally north of Highway 2. As the LLJ
increases this evening, hodographs will enlarge with 0-3km SRH
values climbing to the 200-300 m2/s2 range. Particularly concerning
is orientation of 0-3km shear vector with storm motion, suggesting
potential for QLCS type spinups. Should this threat materialize, the
area of greatest concern would be across north central Nebraska,
particularly areas east of Highway 83 and north of Highway 91, in
closer proximity to the surface warm front.

The potential second wave of rain and thunderstorms would be tied to
the strong surface cool front expected to move in from the north
during the evening hours Friday. This frontal boundary will be
fairly strong with pressure rises of nearly 2 hPa/hour behind the
boundary. This would support gusty winds even without the threat for
thunderstorms but including the convective element to this with
strong instability remaining across the area, will be concerned
about primarily damaging winds and large hail with the second
complex as well. With the threat for two rounds of storms, heavy
rainfall will be possible for areas that see more than one round of
storms. Confidence in where this occurs is fairly low, but given
PWATs of around 1.25" with RH values in the lowest 1 km of 60-70%,
rain processes should be efficient. Thinking many locations stand a
good chance of seeing 1-1.5" of rain but the potential exists for
isolated areas approaching 2-3" total by early Saturday morning.
This threat will remain east of any areas that saw heavy rain over
the past few nights so the threat for flooding is fairly low, but
will need to monitor through the evening hours.

The cool front will remain fairly progressive and is expected to
clear the area by sunrise on Saturday. As such, have PoPs exiting
the area by 12z. Weak high pressure will move into the area and
allow for a dry day across the region. Temperatures will be slightly
cooler with highs ranging from the low 80s northeast to low 90s
southwest but given lower humidity expected, will be a much more
comfortable day. Winds will be light out of the north at less than
20 mph, gradually shifting to the northeast towards the evening.

.LONG TERM...(Saturday night through Thursday)
Issued at 410 AM CDT Fri Jul 10 2020

Northwest flow aloft at the beginning of the period will transition
to largely zonal as the southern CONUS ridge begins to flatten. This
leaves the area in stronger flow aloft and will lead to multiple
shots at precipitation with the passage of shortwaves embedded in
the mean flow. The first chance at precipitation appears to be
Sunday afternoon with the potential for storms to initiate in the
higher terrain of Wyoming and move into the western CWA. Shear will
be more than adequate for organized convection, with values
generally around 40-50kts across the area. Will have to watch any
convection that forms as it pushes eastward into better lower level
moisture and instability. It appears the best chance of
precipitation during the period will be Monday evening through
Tuesday with the approach of a cold front. Monitoring potential for
a few strong to severe storms along this front given 30-40kts of
bulk shear and 2500-3000 j/kg of MLCAPE. The best parameter space at
this time looks to be over the northeastern CWA. Forecast soundings
indicate largely straight line hodographs, so the main threat would
appear to be large hail and damaging wind gusts. This front will be
slow to push through the area and as a consequence have included at
least chance pops through 06Z Wednesday. Will have another shot at
precip on Wednesday night, though confidence is on the lower side
with discrepancies between model solutions. Looking ahead into next
weekend, building heights aloft will lead to a more benign flow
regime and lower precip chances through the end of the period.
Temperatures will gradually cool for the first half of the work week
before becoming abnormally warm again as ridging strengthens
overhead toward late week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1234 PM CDT Fri Jul 10 2020

Thunderstorms will be in the vicinity of the KVTN terminal
throughout the afternoon and evening as they move in from the
north. These storms can locally create MVFR conditions with low
ceilings and gusty conditions. Storms will begin to clear out of
the area in the early morning hours then remain clear. These
storms are not expected to reach the KLBF terminal, but cannot be
entirely ruled out. Gusty winds around KLBF may be possible
overnight.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Jurgensen
LONG TERM...Brown/Jurgensen
AVIATION...Meltzer/Snively
Hazardous weather outlook, Jul 10, 11:25 AM CDT, 4 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
1125 AM CDT Fri Jul 10 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-111630-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1125 AM CDT Fri Jul 10 2020 /1025 AM MDT Fri Jul 10 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

Severe thunderstorms are expected this afternoon into tonight
across western and north central Nebraska due to the development
of a surface low pressure system across northwest Nebraska and a
strong upper level disturbance moving over the area. The greatest
risk for severe weather is east of a line from Merriman through
Maxwell. Large hail, damaging winds, and an isolated tornado are
possible with any storms. In addition, there is a marginal risk
for excessive rainfall east of a line from Merriman to Broken Bow.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

Thunderstorms will be possible Monday night through Wednesday
across portions of western and north central Nebraska. A slow
moving cold front will approach the area beginning on Monday. At
this time, the threat for severe storms is uncertain.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Meltzer/Snively

In the hours before

Local storm report, Jul 10, 2:23 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
223 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             20 S MERRITT RESERVOIR  42.36N 100.87W
07/10/2020  M2.00 INCH       CHERRY             NE   PUBLIC

            2 INCH HAIL WITH VERY HEAVY RAINFALL.

&&

SJACOBS
Local storm report, Jul 10, 2:27 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
227 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     TSTM WND GST     30 S VALENTINE          42.44N 100.55W
07/10/2020  E60 MPH          CHERRY             NE   TRAINED SPOTTER

            1/3 MILE VISBY FROM DRIVING RAIN AND HIGH WINDS. PEA SIZE
            HAIL ALSO REPORTED

&&

SNIVELY
Local storm report, Jul 10, 2:33 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
233 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     TSTM WND DMG     4 E BROWNLEE            42.29N 100.55W
07/10/2020                   CHERRY             NE   BROADCAST MEDIA

            SEMI BLOWN OVER ON HIGHWAY 83, ESTIMATED 70 MPH WINDS.

&&

SJACOBS
Local storm report, Jul 10, 2:48 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
248 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       30 S VALENTINE          42.44N 100.55W
07/10/2020  M1.10 INCH       CHERRY             NE   TRAINED SPOTTER

&&

SNIVELY
Local storm report, Jul 10, 3:16 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
316 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             2 NW PURDUM             42.09N 100.29W
07/10/2020  M1.00 INCH       CHERRY             NE   PUBLIC

&&

SJACOBS
Local storm report, Jul 10, 3:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             3 SE DUNNING            41.80N 100.06W
07/10/2020  M1.75 INCH       BLAINE             NE   TRAINED SPOTTER

            GOLF BALL HAIL AND AT LEAST 60 MPH WIND.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:08 PM CDTSpecial Weather StatementLBFGrant, Sheridan52 min
Jul 9, 8:59 PM CDTSpecial Weather StatementLBFHooker46 min
Jul 9, 9:28 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan47 min
Jul 9, 9:33 PM CDTSpecial Weather StatementLBFMcPherson42 min
Jul 9, 10:19 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker, McPherson41 min
Jul 9, 10:46 PM CDTAreal Flood AdvisoryLBFArthur, Grant, Hooker, McPherson66 min
Jul 9, 10:49 PM CDTSpecial Weather StatementLBFChase41 min
Jul 9, 11:00 PM CDTSpecial Weather StatementLBFArthur45 min
Jul 9, 11:22 PM CDTSevere Thunderstorm WarningLBFMcPherson38 min
Jul 9, 11:26 PM CDTSpecial Weather StatementLBFKeith49 min
Jul 9, 11:37 PM CDTSevere Thunderstorm WarningLBFMcPherson23 min
Jul 9, 11:46 PM CDTSevere Thunderstorm WarningLBFLincoln59 min
Jul 10, 12:30 AM CDTSevere Thunderstorm WarningLBFLincoln50 min
Jul 10, 12:33 AM CDTSpecial Weather StatementLBFCuster42 min
Jul 10, 11:39 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha51 min
Jul 10, 11:50 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry40 min
Jul 10, 12:22 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock38 min
Jul 10, 12:52 PM CDTSpecial Weather StatementLBFBrown38 min
Jul 10, 1:03 PM CDTSpecial Weather StatementLBFRock42 min
Jul 10, 1:32 PM CDTSpecial Weather StatementLBFCherry43 min
Jul 10, 1:48 PM CDTSevere Thunderstorm WarningLBFCherry42 min
Jul 10, 2:26 PM CDTSevere Thunderstorm WarningLBFCherry, Thomas49 min
Jul 10, 2:59 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry, Thomas46 min
Jul 10, 3:33 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup42 min
Jul 10, 4:26 PM CDTSevere Thunderstorm WarningLBFCuster49 min
Jul 10, 4:39 PM CDTSevere Thunderstorm WarningLBFCuster51 min
Jul 10, 5:00 PM CDTFlash Flood WarningLBFCuster111 min
Jul 10, 5:13 PM CDTSevere Thunderstorm WarningLBFCuster37 min
Jul 10, 5:29 PM CDTSevere Thunderstorm WarningLBFCuster31 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.